# SDR DXTA2025030402548

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500263
- Aircraft time: 7,304 hours, 5,738 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Unsecure
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FUSELAGE PLATES / SKINS / PANELS: REPEAT WRITE UP, 3RD TIME. INTERMITTENT, LOUD, NOTICEABLE HUMMING SOUND AND VIBRATION COMING FROM THE RIGHT SIDE OF THE AIRCRAFT. VIBRATION MOSTLY NOTICEABLE NEAR RIGHT MIDDLE PASSENGER SEAT, AND NOISE IS LOUDER IN THE CABIN THAN IN THE COCKPIT. IT MOSTLY OCCURS AT THE HIGHER CRUISE ALTITUDES BUT ALSO HAPPENS ON DESCENT. CORRECTIVE ACTION; FOUND THE RH WING-TO-FUSELAGE LATERAL SEAL TO BE COMING UNSEALED IN MULTIPLE AREAS, REMOVED OLD SEALANT AND APPLIED NEW RTV157 AND PR2050B1/2 IAW AMM 53-04-30.
